section of the forum is dedicated to discussions addressing injectable fillers including Restylane, Perlane, Juvederm, Radiesse, Sculptra, Silicone, Artefill, or other office-based injectable filler, except for the management of acne scarring (See Acne/Acne Scarring Forum).
Hi it's been a crappy two years. My face got really indented by fraxel laser which i did for some minor brown spots and a small small ding. I then from sept 2011 to march 2012 got silikon for the indents by apparently one of the pioneers in NYC. I have been having pinkness in where it was filled and redness surrounding the two indented scars and swelling.it also itches and this is only where the silikon was injected. My dr has done a few steriod shots and given me desonide plus a oral steriod medication. What is going on, my dr doesn't seem worried but I am. Do you have any advice I'm scared. It it wasn't for the redness and pinkness it would look good and I would finally look like me again after these awful two years. Any advice? Thank you in advance.
to treat redness, you can use a pulsed dye laser or KTP laser. that could help. i developed my skin care product ova (ova-skin.com) to help with redness but it may do nothing in your case since it is not a classic case of rosacea or skin blotchiness. i don't want to sell you something that does not work but that is one of the main reasons why i spent 2 years developing the product.
Samuel M. Lam, M.D., F.A.C.S.
Diplomate, American Board of Facial Plastic & Reconstructive Surgery
Diplomate, American Board of Otolaryngology Head & Neck Surgery
Diplomate, American Board of Hair Restoration Surgery